I have been on coumadin for four months and am experiencing joint and muscle pain and stiffness. I am normally very flexible and have never experienced any type of joint or muscle pain before. I had surgery to repair my mitral valve this past April and have been on coumadin and asprin since then.
7 Sep 2010
It causes body ache, which may be related and it is a serious side effect which must de reported to your Dr. ASAP
For future reference:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
skin changes or discoloration anywhere on your body;
purple toes or fingers;
pain in your stomach, back, or sides;
low fever, loss of appetite, dark urine, jaundice (yellowing of the skin or eyes);
diarrhea, fever, chills, body aches, flu symptoms;
easy bruising or bleeding that will not stop;
blood in your urine;
black, bloody, or tarry stools;
nosebleeds, bleeding gums, coughing up blood;
feeling weak or light-headed;
sudden headache, confusion, problems with vision, speech, or balance;
sudden leg or foot pain; or
sudden numbness or weakness, especially on one side of the body.
Less serious side effects may include:
nausea, vomiting, stomach pain;
gas and bloating; or
Contact your dr.-
I hope you get well soon---
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
8 Sep 2010
a reminder, also coumadine is a blood thinner it should be helping if anything as long as it is not used too long. meaning if you begin to bleed rectally. then it is time to alert your doctor to stop its use, personal experience that i had and monitored the use on a relative that had internal bleeding from something else, in both circumstances the medicine did its job for a period of time... vtech10
15 Mar 2013
I don't know the answer to your question but I will pray for you as I suffer severe joint pain and muscle weakness and I used to be wuite flexible as a gymnast when I was younger and yoga in my thirties and now at 37 I can barely get out of bed by myself or walk... It's hard and it changes your life. Just don't let it change your heart or spirit!
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a professional athlete and I can not risk the possibility of Joint pain. I was on Acutane about 6 years ago and had to stop due to muscle and ...
1 answer • 7 Dec 2010
Can the progesterone only pill (femulen) cause bone & muscle pain/stiffness, a change in elasticity in muscles/ligamants, clicking joints and ...
2 answers • 13 Apr 2011
depression. is there anything i should do or something that i can ask my doctor to give to me help with the pain especially aroun my knees? alot of ...
7 answers • 7 Oct 2011
Viibryd - I am on day 2 of my starter pack 1 20mg tab 1xd. So far I have less energy, as well as, I?
... am experiencing muscle stiffness and joint pains. Is these normal side effects and will they pass?
3 answers • 10 Mar 2013